RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Abros'kina, G S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:87
Abstract pages:220
Full texts:111

http://www.mathnet.ru/eng/person47224
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1969
1. G. S. Abros'kina, B. S. Mityagin, “On sequences of Fourier coefficients of functions of Hölder classes”, Mat. Zametki, 6:5 (1969),  567–572  mathnet  mathscinet  zmath; Math. Notes, 6:5 (1969), 800–803

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020